# SDR SWIA972224

- Difficulty date: December 24, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 33,573 hours, 40,921 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER WARNING TRIPLE CHIME ''TAKEOFF AUTO FEATHER'' DURING TAKEOFF ROLL.  ABORTED. REPLACED K161 RELAY.  ALL CHECKS FOUND GOOD.
